# SDR AALA201907229008

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 12,331 hours, 4,647 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AT 23000 AIRCRAFT INDICATED START OF DECENT PAST 19000 RESTRICTION. OUT VOF 22000 ALTIMETER  FLASHED STD AT 7000 CABIN PRESSURE WAS DUMP. MAINTENANCE REPORTS NO FAULTS ON CPC 1/2. ACCOMPLISHED TSM 21-31-00 AND 21-31-00-810-808. SAFETY VALVE NOTED CLOSED ON ECAM. IAW TSM POSSIBLE CAUSE LONG STEADY DECENT PROFILE IAW TSM 21-31-00.
